# SDR AALA202508130775

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N879BH
- Make and model: Boeing 787-8
- Aircraft serial: 65999
- Aircraft time: 12,252 hours, 1,634 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 8222131003
- Part serial: 4NVFP
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: GRINDING NOISE HEARD FROM RADOME AREA FOLLOWED BY WEATHER RADARSYS L+R FAULT. DECESION MADE TO RETURN TO PHL, EMERGENCY DECLARED AND AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE NEW RADAR DRIVE UNIT INSTALLED PER AMM B787-A-34-42-03-00A-720-A.
